RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 34, Number 5  


A mathematical technique for the $N$-fold differentiation of functions with a finite spectrum and its applications
Yu. G. Bulychev
643
Piecewise-linear functions of several variables; their modelling, local behaviour and extrema
R. Gabasov, F. M. Kirillova, E. A. Kostina
658
Barrier-projective methods for nonlinear programming
Yu. G. Evtushenko, V. G. Zhadan
669
A block-grid method of increased accuracy for solving Dirichlet's problem for Laplace's equation on polygons
A. A. Dosiev
685
The decomposition of domains for parabolic problems with discontinuous solutions and the penalty method
Yu. M. Laevskiĭ
702
A grid approximation of the method of additive separation of singularities for a singularly perturbed equation of parabolic type
G. I. Shishkin
720
The general algebra of symmetry operators of the equations of gas dynamics in Euler and Lagrange variables
N. A. Dar'in
739
The mixed finite element method in problems of the theory of shells
V. G. Golushkov, L. V. Maslovskaya
748

Scientific communications
The influence of the position of the zeros in a non-negative matrix on the convergence of the algorithm for computing its Perron root
Yu. A. Alpin
770
Determining the number of eigenvalues of a spectral problem
A. A. Abramov, L. F. Yukhno
776
Gradient methods for the numerical solution of the problem of the variational calculus in the classical formulation
V. M. Belov, T. A. Rybalchenko, V. A. Sukhanov
784
Finding a minimax with specified accuracy
V. R. Fazylov
793
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020